# SDR AALA202112078112

- Difficulty date: October 26, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,479 hours, 23,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: D5347219021100
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON Z BEAM SECTION AT FR 66 AND -Y1292. REPLACED Z BEAM SECTION PER SRM 51-42-11.
